# SDR CALA2017021700395

- Difficulty date: February 15, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 65,992 hours, 9,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT AT BS 360 BETWEEN STRINGERS 20 AND 21L.  REPAIRED IAW ECRA 5330-0591, REV- PART 1.
